# SDR SWAA042174

- Difficulty date: July 29, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 58,099 hours, 48,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 604222
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND L2 DOOR OVERHEAD EXIT LIGHT INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PER MM.
